# SDR 0203199616

- Difficulty date: September 5, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N616NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47229
- Aircraft time: 65,891 hours, 64,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in DHN, the fuselage skin was found cracked at teh forward entry door cutout lower aft corner. Repaired per EA 96-191339.
